# SDR HALA2010081800373

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 70,940 hours, 31,614 cycles
- Engine: Ge CF680
- System (JASC): 4920 · APU Core Engine
- Part: Relay
- Part number: CC07081MUA34B
- Part serial: N789
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAULT MSG DISPLAYED ON EICAS, APU DID NOT START, 3RD ATTEMPT.  ACOMPLISHED FIM 49-01-00 FAULT CODE 34.  REPLACED K117 RELAY IAW WDM 49-41-11AND SB 767-49-00368, AND EO49-05-02-72, REV B.  OPS CHECK OK.  ALSO FOUND OIL LEAK AT APU OIL COOLER, REPLACED PACKING LEAK AT COOLER MANIFOLD, CHECK GOOD.
